Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-4f6c6059-e828-47f1-9332-ca733435b020

Czasopismo

Journal of Mathematics and Applications

Tytuł artykułu

Some new generalized classes of difference sequences of fuzzy numbers defined by a sequence of Orlicz functions

Autorzy Sharma, S. K. 
Treść / Zawartość http://jma.prz.edu.pl/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In the present paper we introduce some new generalized classes of difference sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions. We also make an effort to study some topological properties and prove some inclusion relations between these spaces.
Słowa kluczowe
PL liczby rozmyte   funkcja Orlicza   analiza funkcjonalna   ciąg różnic skończonych  
EN fuzzy numbers   Orlicz function   difference sequence spaces  
Wydawca Oficyna Wydawnicza Politechniki Rzeszowskiej
Czasopismo Journal of Mathematics and Applications
Rocznik 2013
Tom Vol. 36
Strony 85--93
Opis fizyczny Bibliogr. 11 poz.
Twórcy
autor Sharma, S. K.
Bibliografia
[1] R. Çolak, Y. Altn and M. Mursaleen, On some sets of di erence sequences of fuzzy numbers, Soft Computing, 15 (2011), 787-793.
[2] P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets Systems, 35(1990), 241-249.
[3] A. Esi, On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz function and statistical convergence, Math. Model. Anal., 11 (2006), 379-388.
[4] M. Et and R. Çolak, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math. J., 26 (1997), 483-492.
[5] H. Kizmaz, On certain sequence spaces, Can. Math. Bull., 24 (1981), 169-176.
[6] J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 345-355.
[7] M. Matloka, Sequences of fuzzy numbers, BUSEFAL, 28 (1986), 28-37.
[8] M. Mursaleen and M. Başarr, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math., 34 (2003), 1351-1357.
[9] S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33 (1989), 123-126.
[10] F. Nuray and E. Savaş, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45(3) (1995), 269-273.
[11] L. A. Zadeh, Fuzzy sets, Information and control, 8 (1965), 338-353.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-4f6c6059-e828-47f1-9332-ca733435b020
Identyfikatory
DOI 10.7862/rf.2013.8